CSpace  > 系统科学研究所
Comparing risks with reference points: A stochastic dominance approach
Guo, Dongmei1; Hu, Yi2; Wang, Shouyang3; Zhao, Lin3
2016-09-01
Source PublicationINSURANCE MATHEMATICS & ECONOMICS
ISSN0167-6687
Volume70Pages:105-116
AbstractThis paper develops a stochastic dominance rule for the reference-dependent utility theory proposed by Koszegi and Rabin (2007). The new ordering captures the effects of loss aversion and can be used as a semi parametric approach in the comparison of risks with reference points. It is analytically amenable and possesses a variety of intuitively appealing properties, including the abilities to identify both "increase in risk" and "increase in downside risk", to resolve the Allais-type anomalies, to capture the violation of translational invariance and scaling invariance, and to accommodate the endowment effect for risk. The generalization to third-order dominance reveals that loss aversion can either reinforce or weaken prudence, depending on the location of the reference point. Potential applications of the new ordering in financial contexts are briefly discussed. (C) 2016 Published by Elsevier B.V.
KeywordStochastic dominance Reference point Loss aversion Downside risk Allais-type anomalies Endowment effect for risk
DOI10.1016/j.insmatheco.2016.05.003
Language英语
Funding ProjectNational Science Foundation of China (NSFC)[71301161] ; National Science Foundation of China (NSFC)[71532013] ; National Science Foundation of China (NSFC)[71301160] ; National Science Foundation of China (NSFC)[71301173] ; Program for Innovation Research in Central University of Finance and Economics
WOS Research AreaBusiness & Economics ; Mathematics ; Mathematical Methods In Social Sciences
WOS SubjectEconomics ; Mathematics, Interdisciplinary Applications ; Social Sciences, Mathematical Methods ; Statistics & Probability
WOS IDWOS:000383828200009
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23431
Collection系统科学研究所
Affiliation1.Cent Univ Finance & Econ, Sch Econ, Beijing 100081, Peoples R China
2.Univ Chinese Acad Sci, Sch Econ & Management, Beijing 100190, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Guo, Dongmei,Hu, Yi,Wang, Shouyang,et al. Comparing risks with reference points: A stochastic dominance approach[J]. INSURANCE MATHEMATICS & ECONOMICS,2016,70:105-116.
APA Guo, Dongmei,Hu, Yi,Wang, Shouyang,&Zhao, Lin.(2016).Comparing risks with reference points: A stochastic dominance approach.INSURANCE MATHEMATICS & ECONOMICS,70,105-116.
MLA Guo, Dongmei,et al."Comparing risks with reference points: A stochastic dominance approach".INSURANCE MATHEMATICS & ECONOMICS 70(2016):105-116.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo, Dongmei]'s Articles
[Hu, Yi]'s Articles
[Wang, Shouyang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo, Dongmei]'s Articles
[Hu, Yi]'s Articles
[Wang, Shouyang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo, Dongmei]'s Articles
[Hu, Yi]'s Articles
[Wang, Shouyang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.